Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 69, NWS Fort Worth, TX

August 19, 2008Denton County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 19, 2008, 12:20 PM CDT for Denton County, Texas. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2008, 12:20 PM CDT (17:20 UTC)
Expired
Aug 19, 2008, 2:15 PM CDT
In force
115 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 1:08 PM CDTFLOODKrum, TXHICKORY RD SOUTH AT FM 1173 CLOSED DUE TO WATER
Aug 19, 2:15 PM CDTFLASH FLOOD1 Se Krum, TXJACKSON ROAD E AND W FLOODED AND CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
735 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 191720
FFWFWD
TXC121-191915-
/O.NEW.KFWD.FF.W.0069.080819T1720Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT TUE AUG 19 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 215 PM CDT

* AT 1218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  THUNDERSTORMS WITH HEAVY RAIN NEAR KRUM. THE STORMS PRODUCING THE  
  HEAVY RAINFALL ARE NEARLY STATIONARY. RADAR INDICATES THAT NEARLY  
  3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL    
  BE POSSIBLE THROUGH 215 PM WITH THESE SLOW MOVING SHOWERS AND      
  THUNDERSTORMS.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...KRUM...PONDER AND SANGER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3343 9702 3342 9701 3310 9709 3299 9723
      3299 9739 3344 9738

$$

DUNN
1 follow-up statement
000 
WGUS74 KFWD 191834
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CDT TUE AUG 19 2008

TXC121-191915-
/O.CON.KFWD.FF.W.0069.000000T0000Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-
134 PM CDT TUE AUG 19 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
WESTERN DENTON COUNTY...

AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
SHOWERS WITH HEAVY RAIN NEAR DENTON...MOVING NORTH AT 5 MPH. HEAVY 
RAIN HAS ALREADY FALLEN NEAR KRUM...AND ALONG INTERSTATE 35 BETWEEN 
SANGER AND DENTON.  SOME FLOODING HAS BEEN REPORTED NEAR KRUM.  
ADDITIONAL SHOWERS WILL CONTINUE TO MOVE ACROSS WESTERN DENTON 
COUNTY OVER THE NEXT HOUR...WITH ADDITIONAL RAINFALL AMOUNTS OF UP 
TO 1 INCH POSSIBLE.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE KRUM AND PONDER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3343 9702 3342 9701 3314 9708 3299 9729
      3299 9739 3324 9735 3343 9721

$$

DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 12:15 PM CDT, 5 minutes earlier.

Area forecast discussion, Aug 19, 12:15 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 PM CDT TUE AUG 19 2008

.AVIATION...
UPPER LOW CURRENTLY NEAR SPS WILL MOVE VERY SLOWLY EAST/SOUTHEAST
OVER THE NEXT 24 HOURS.  EXPECT SHOWERS TO CONTINUE TO DEVELOP THIS
AFTERNOON NEAR A WEAK BOUNDARY BETWEEN FTW AND AFW...AND DTO.  DFW
DAL AND ACT MAY ALSO SEE A FEW SHOWERS THIS AFTERNOON BUT ACTIVITY
WILL BE MUCH MORE SPORADIC.  SHOWERS WILL BECOME MORE CONCENTRATED
NEAR THE UPPER LOW TONIGHT WITH MOST PRECIPITATION REMAINING NORTH
AND EAST OF THE METROPLEX TAF SITES.

EXPECT MVFR CEILING TO CONTINUE FOR MOST OF THE AFTERNOON.
HOWEVER...CEILINGS MAY TEMPORARILY LIFT TO 3000 FT FROM LATE
AFTERNOON THROUGH THE EARLY EVENING.  EXPECT MVFR CEILINGS TO RETURN
THIS EVENING AND FALL TO IFR SHORTLY AFTER 06Z.  CEILINGS WILL NOT
LIFT ABOVE 1000 FT UNTIL AROUND 15Z WEDNESDAY.

EXPECT A SOUTHEAST WIND EARLY IN THE TAF PERIOD TO BECOME
EAST/NORTHEAST TONIGHT AND WEDNESDAY MORNING.  WIND SPEEDS SHOULD
REMAIN AT OR BELOW 10 KNOTS.

.79...
&&

.UPDATE...
1044 AM
HAVE EXTENDED FLASH FLOOD WATCH THROUGH 7 AM WEDNESDAY. FEEL THAT
AREA NEAR RED RIVER...AND ALSO NEAR UPPER LOW...HAS THREAT OF
HEAVY RAIN OVERNIGHT SIMILAR TO WICHITA FALLS AREA LAST NIGHT. CAN
NOT TELL FOR CERTAIN HOW FAR SOUTH THIS THREAT GOES...BUT IT COULD
IMPACT NORTHERN METROPLEX AS WELL. COPIOUS AMOUNTS OF RAIN IN REST OF
WATCH AREA HAS SATURATED GROUND AND NEW RAINFALL WILL RUN OFF
QUICKLY. MINOR TWEAKS TO TEMPERATURES ALSO...BUT MAIN UPDATE IS TO
INCREASE POPS AND QPF IN NORTHERN COUNTIES OVERNIGHT.   84

&&

.AVIATION...
12Z TAF PACKAGE
A VERY MOIST ATMOSPHERE REMAINS IN PLACE ACROSS NORTH TEXAS AND
CIGS HAVE DROPPED INTO IFR IN THE METROPLEX AND LIFR AT KACT.
EXPECT IFR CIGS TO CONTINUE FOR A FEW HOURS AND THEN CIGS WILL
BEGIN TO SLOWLY LIFT AND SHOULD REACH MVFR CATEGORY BY LATE
MORNING. BEST CHANCE FOR RAIN AT THE AIRPORTS WILL BE THIS MORNING
AND THEN MORE SCATTERED ACTIVITY IS EXPECTED THIS AFTERNOON. MOST
OF THE RAIN ACTIVITY THIS AFTERNOON MAY REMAIN EAST OF THE I-35
CORRIDOR. WITH MORE SCATTERED ACTIVITY EXPECTED THIS AFTERNOON...
CIGS SHOULD LIFT INTO VFR EXCEPT FOR IN SHOWERS. A RETURN OF LOW CLOUDS
IS EXPECTED OVERNIGHT WITH IFR CIGS AGAIN LATE TONIGHT. A SURFACE
LOW WILL REMAIN IN THE VICINITY TODAY SO WINDS ARE EXPECTED TO
REMAIN EAST TO NORTHEAST. A SHIFT TO THE NORTH IS EXPECTED
OVERNIGHT.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 240 AM CDT TUE AUG 19 2008/
CHALLENGING FORECAST EARLY THIS MORNING...MAINLY IN REGARDS TO
CONVECTIVE TRENDS RELATED TO UPPER LOW NOW SWINGING SEWD ACROSS THE
CHILDRESS/WICHITA FALLS AREAS...WHERE NOCTURNALLY...MOST
CONCENTRATED CONVECTION HAS FOCUSED IN/JUST EAST OF THE CENTER OF
THIS CIRCULATION ALOFT. GUT FEELING IS THIS SYSTEM IS TAKING ON
HYBRID CHARACTERISTICS OF A WARM CORE/TROPICAL/ AND COLD CORE SYSTEM
NOW THAT IT/S ENTERING A REGION OF TROPICAL-LIKE MOISTURE. WITH SLOW
SEWD DRIFT OVER N TX EXPECTED TODAY AND STRIPE OF BETTER MOISTURE
BEING OVER THE NE 1/2 OF N TX...THIS IS HOW WELL ALIGN BEST POPS/
WEATHER AS WELL. CATEGORICAL NRN/ERN COUNTIES...TAPERING DOWN TO
LIKELY/CHANCE POPS OVER THE SW...WHERE SOME DRIER MID-LVL AIR WILL
LIKELY ENTRAIN IN FOR MORE DIURNAL/SCATTERED COVERAGE.

PER RADAR/GAGE QPF AMOUNTS PAST 24 HRS...AND EXPECTED QPF TODAY OVER
AREAS N OF I-20/E OF I-35...WE HAVE DECIDED TO ISSUE A FLASH FLOOD
WATCH FOR THOSE AREAS ALONG/NORTH OF I-20 CORRIDOR AND ALONG/EAST OF
I-35 CORRIDOR. THOUGH RAIN AND STORMS WILL BE PERIODIC OVER CONSTANT
...THE THOUGHT HERE IS THAT WITH SUCH RICH MOISTURE BEING LIFTED BY
SHORTWAVE ENERGY ANY SCATTERED THUNDERSTORMS WILL BE PROFICIENT RAIN
MAKERS WITH SOME 1-3 INCH AMOUNTS...WITH ISOLATED AMOUNTS IN EXCESS
OF 4 INCHES NOT OUT OF THE QUESTION.

A WEAK SFC LOW WILL SHUNT SSE AND DRAG A WEAK FRONT THROUGH WRN HALF
OF CWA TONIGHT INTO WED...WITH BEST MOISTURE/LIFT E OF I-35 AND WILL
HOLD HIGHEST POPS OVER ERN COUNTIES...LOWER TO THE WEST. UPPER LOW
WILL BEGIN TO SLOWLY LIFT NNE AWAY FROM AREA WED NIGHT/THURS AS
KICKER SYSTEM BEGINS DROPPING SE THROUGH THE PAC NW/ROCKIES. DURING
THIS TIME...WE EXPECT MORE DIURNAL TYPE ACTIVITY WITH BETTER CHANCES
E OF I-35. BY LATE THURS INTO FRI...SYSTEM LIFTS AWAY AND SUB-
TROPICAL RIDGE WILL BUILD IN BEHIND IT WITH DRIER/HOTTER WEATHER THE
RESULT. WEVE LIKELY BEEN SPOILED WITH THESE COOLER TEMPS...BUT THE
90S WILL RETURN AS WE REMAIN IN THE LATTER HALF OF AUGUST. LOW POPS
NEXT WEEKEND ONLY DUE TO WEAKNESS IN UPPER LEVELS OVER EAST TX...BUT
CONFIDENCE NOT GOOD THIS FAR OUT. /05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  70  84  72  91 /  90  60  40  20  20
WACO, TX              83  69  87  70  92 /  70  50  40  20  20
PARIS, TX             78  66  80  66  87 / 100  70  60  40  40
DENTON, TX            78  67  83  68  90 / 100  60  40  20  20
MCKINNEY, TX          79  66  82  67  89 / 100  70  60  30  20
DALLAS, TX            79  70  83  72  90 /  90  60  50  20  20
TERRELL, TX           79  69  82  69  90 /  90  70  60  30  30
CORSICANA, TX         83  70  85  69  92 /  80  60  50  30  20
TEMPLE, TX            84  69  87  69  92 /  70  50  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-118>123-133>135-145>148-158>162-174-175.

&&
Hazardous weather outlook, Aug 19, 11:30 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT TUE AUG 19 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1130 AM CDT TUE AUG 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
RAIN AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THE
MAIN THREAT WILL BE THE POTENTIAL FOR FLASH FLOODING. WIDESPREAD
RAINFALL ACCUMULATIONS OF ONE TO THREE INCHES ARE EXPECTED THROUGH
TONIGHT WITH SOME LOCATIONS POTENTIALLY RECEIVING OVER FOUR INCHES
OF RAIN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM WEDNESDAY FOR
LOCATIONS NORTH AND EAST OF A LINE FROM GRAHAM TO FORT WORTH TO
KILLEEN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS WEDNESDAY
THROUGH THURSDAY. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS. THUNDERSTORM
CHANCES WILL END FROM WEST TO EAST ON THURSDAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE SOUTHEAST
AND EAST ON FRIDAY AFTERNOON AND SATURDAY. THUNDERSTORM CHANCES
THEN OVERSPREAD ALL OF NORTH TEXAS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.

In the hours before

Local storm report, Aug 19, 8:35 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT TUE AUG 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     FLASH FLOOD      THORNTON                31.41N  96.57W
08/19/2008                   LIMESTONE          TX   LAW ENFORCEMENT

            NUMEROUS BRIDGES UNDER WATER BETWEEN KOSSE...THORNTON
            AND GROESBECK.
Local storm report, Aug 19, 10:29 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 AM CDT TUE AUG 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      KOSSE                   31.31N  96.63W
08/19/2008                   LIMESTONE          TX   EMERGENCY MNGR

            APPROX 3 HOMES FLOODED IN THE 300 BLOCK OF SOUTH
            NARCISSUS
Local storm report, Aug 19, 10:33 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE AUG 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     FLASH FLOOD      6 E TRHORNTON           31.41N  96.47W
08/19/2008                   LIMESTONE          TX   LAW ENFORCEMENT

            WATER OVER FM937
Local storm report, Aug 19, 10:43 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CDT TUE AUG 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      10 SW GROESBECK         31.42N  96.65W
08/19/2008                   LIMESTONE          TX   EMERGENCY MNGR

            WATER OVER FM339 IN SEVEN PLACES.
Local storm report, Aug 19, 11:58 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 AM CDT TUE AUG 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLASH FLOOD      KOSSE                   31.31N  96.63W
08/19/2008                   LIMESTONE          TX   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS CLOSED EAST OF THORNTON. SEVERAL
            HOUSES PARTIALLY FLOODED IN KOSSE.
Local storm report, Aug 19, 12:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 PM CDT TUE AUG 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FLASH FLOOD      3 SE BREMOND            31.13N  96.64W
08/19/2008                   ROBERTSON          TX   LAW ENFORCEMENT

            WATER OVER HIGHWAY 46 AT WALNUT CREEK CROSSING. TXDOT
            HAS CLOSED ROADWAY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:59 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon2 hr
Aug 19, 2:50 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Cooke, Dallas and 32 more40 hr
Aug 19, 4:45 AM CDTAreal Flood AdvisoryFWDJack, Wise90 min
Aug 19, 5:18 AM CDTFlash Flood WarningFWDJack, Montague, Wise3 hr
Aug 19, 5:41 AM CDTFlash Flood WarningFWDFalls, Freestone, Limestone3 hr
Aug 19, 5:59 AM CDTAreal Flood AdvisoryFWDVan Zandt2 hr
Aug 19, 6:29 AM CDTAreal Flood WarningFWDJack3 hr
Aug 19, 6:44 AM CDTFlash Flood WarningFWDFalls, Milam, Robertson3 hr
Aug 19, 8:37 AM CDTFlash Flood WarningFWDFalls, Freestone, Leon, Limestone, Robertson4 hr
Aug 19, 9:11 AM CDTAreal Flood AdvisoryFWDCooke2 hr
Aug 19, 11:20 AM CDTAreal Flood AdvisoryFWDDenton115 min
Aug 19, 12:30 PM CDTAreal Flood WarningFWDFreestone, Leon, Limestone, Robertson4 hr
Aug 19, 2:14 PM CDTFlash Flood WarningFWDDenton61 min
Aug 19, 2:18 PM CDTRiver Flood WarningFWDLeon, Robertson66 hr
Aug 19, 3:18 PM CDTFlash Flood WarningFWDDenton117 min
Aug 19, 5:01 PM CDTAreal Flood AdvisoryFWDBosque89 min
Aug 19, 5:13 PM CDTSpecial Weather StatementFWDBosque32 min
Aug 19, 5:19 PM CDTAreal Flood AdvisoryFWDJohnson117 min
Aug 19, 5:40 PM CDTSpecial Weather StatementFWDMcLennan35 min
Aug 19, 6:34 PM CDTSpecial Weather StatementFWDHood26 min
Aug 19, 6:50 PM CDTFlash Flood WarningFWDMcLennan113 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.